Publication
Title
The modulated structure in the melilite CA2ZnGe2O7
Author
Language
English
Source (journal)
Physics and chemistry of minerals. - Berlin
Publication
Berlin : 1992
ISSN
0342-1791
Volume/pages
8(1992), p. 441-452
ISI
A1992HM23200005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 10.11.2017
To cite this reference